Vol. 10, No. 2, 2021

Download this article
Download this article For screen
For printing
Recent Issues
Volume 10, Issue 3
Volume 10, Issue 2
Volume 10, Issue 1
Volume 9, Issue 4
Volume 9, Issue 3
Volume 9, Issue 2
Volume 9, Issue 1
Volume 8, Issue 4
Volume 8, Issue 3
Volume 8, Issue 2
Volume 8, Issue 1
Older Issues
Volume 7, Issue 4
Volume 7, Issue 3
Volume 7, Issue 2
Volume 7, Issue 1
Volume 6, Issue 4
Volume 6, Issue 2-3
Volume 6, Issue 1
Volume 5, Issue 4
Volume 5, Issue 3
Volume 5, Issue 1-2
Volume 4, Issue 4
Volume 4, Issue 3
Volume 4, Issue 2
Volume 4, Issue 1
Volume 3, Issue 3-4
Volume 3, Issue 2
Volume 3, Issue 1
Volume 2, Issue 4
Volume 2, Issue 3
Volume 2, Issue 2
Volume 2, Issue 1
Volume 1, Issue 4
Volume 1, Issue 3
Volume 1, Issue 2
Volume 1, Issue 1
The Journal
About the Journal
Editorial Board
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
founded and published with the
scientific support and advice of the
Moscow Institute of
Physics and Technology
 
ISSN (electronic): 2640-7361
ISSN (print): 2220-5438
Author Index
To Appear
 
Other MSP Journals
Lower bounds on the clique-chromatic numbers of some distance graphs

Mikhail M. Koshelev

Vol. 10 (2021), No. 2, 141–148
Abstract

We introduce new lower bounds on the clique-chromatic numbers of G(n,r,s) and G(n,r,s) graphs. We also prove the clique-chromatic number of G(n,r,0) to be a bounded function of n for each fixed r.

Keywords
clique-chromatic numbers, Johnson graphs, finite projective plane
Mathematical Subject Classification
Primary: 05C15
Milestones
Received: 4 October 2020
Revised: 6 January 2021
Accepted: 21 January 2021
Published: 23 June 2021
Authors
Mikhail M. Koshelev
Moscow State University
Moscow
Russia